# SDR USAA950872

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Hole
- Location: Bs 1380
- Part time: 37,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/CX-6 CHECK INSPECTION, FOUND .5 INCH DIAMETER HOLE AT STATION 1380 LONGERON 6L IN TAIL INTERIOR BULKHEAD.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-01 FIG 3.  (M)
